# SDR DALA2023121110121

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0101051) AFTER TRANSITION PNL REMOVAL, FOUND CORROSION AROUND FASTENER HOLES ON FWD CARGO COMPARTMENT FLOOR STRUCTURE LT INTERCOSTAL BETWEEN BS. 500K AND BS. 500L STR.26L. FABRICATED LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL IAW B 737 SRM 51-40-05 AND B 737 SRM 51-40-02.
